Alert archive / North Carolina / River Flood Warnings in 2020
River Flood Warning 21, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Apr 30, 2020, 12:45 PM EDT for Davidson County, Davie County, North Carolina. It took effect at Apr 30, 2020, 11:51 PM EDT. It was in force for 11 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2020, 12:45 PM EDT (16:45 UTC)
- In effect from
- Apr 30, 2020, 11:51 PM EDT
- Expired
- May 1, 2020, 10:21 AM EDT
- In force
- 11 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Davidson County, NC, Davie County, NC
The radar
The Roanoke radar (KFCX), 133 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yadkin River at Yadkin College (YADN7). The gauge peaked at 17.62 ft at May 1, 2020, 3:00 AM EDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
614
WGUS42 KRAH 301645
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
1245 PM EDT Thu Apr 30 2020
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Yadkin River At Yadkin College affecting Davidson and Davie
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC057-059-010445-
/O.NEW.KRAH.FL.W.0021.200501T0414Z-200502T1317Z/
/YADN7.1.ER.200501T0414Z.200501T1800Z.200502T0117Z.NO/
1245 PM EDT Thu Apr 30 2020
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Yadkin River At Yadkin College.
* from late tonight to Saturday morning, or until the warning is
cancelled.
* At 12:00 PM Thursday the stage was 10.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
this evening and continue to rise to near 20.7 feet by tomorrow early afternoon. The river will fall below flood stage by tomorrow late
evening.
* Impact...At 21.0 feet, Lower level primitive campsites at the
Thousand Trails Preserve off US64 begin to flood.
&&
The following are the latest observations and 7 AM EST forecast
stages for the next several days.
FLD OBSERVED FORECAST 7 AM EST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Yadkin River
Yadkin College 18 10.6 Thu 12 PM 20.4 12.2 5.9 4.5 4.1
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$2 follow-up statements
697
WGUS82 KRAH 010135
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
935 PM EDT Thu Apr 30 2020
...The Flood Warning continues for the following rivers in North
Carolina...
Yadkin River At Yadkin College affecting Davidson and Davie Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC057-059-011335-
/O.EXT.KRAH.FL.W.0021.200501T0351Z-200502T0430Z/
/YADN7.1.ER.200501T0351Z.200501T1200Z.200501T1630Z.NO/
935 PM EDT Thu Apr 30 2020
The Flood Warning continues for
the Yadkin River At Yadkin College.
* until late Friday night, or until the warning is cancelled.
* At 9:00 PM Thursday the stage was 16.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tonight and
continue to rise to near 19.8 feet by tomorrow morning.The river
will fall below flood stage by tomorrow early afternoon.
* Impact...At 21.0 feet, Lower level primitive campsites at the
Thousand Trails Preserve off US64 begin to flood.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both
banks.
* Impact...At 15.0 feet, The river is at bankfull.
&&
The following are the latest observations and 7 AM EST forecast
stages for the next several days.
FLD OBSERVED FORECAST 7 AM EST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Yadkin River
Yadkin Col 18 16.3 Thu 09 PM 19.8 10.0 5.8 5.8 5.6
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$345
WGUS82 KRAH 011421
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1021 AM EDT Fri May 1 2020
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Yadkin River At Yadkin College affecting Davidson and Davie
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC057-059-011451-
/O.CAN.KRAH.FL.W.0021.000000T0000Z-200502T0430Z/
/YADN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1021 AM EDT Fri May 1 2020
The Flood Warning is cancelled for
the Yadkin River At Yadkin College.
* At 10:00 AM Friday the stage was 15.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested just below flood stage at 17.7 feet.
The river will fall to 5.9 feet by tomorrow morning.
* Impact...At 15.0 feet, The river is at bankfull.
&&
The following are the latest observations and 7 AM EST forecast
stages for the next several days.
FLD OBSERVED FORECAST 7 AM EST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Yadkin River
Yadkin College 18 15.0 Fri 10 AM 5.9 4.0 5.7 5.7
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Apr 30, 10:15 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 30, 10:15 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 1015 AM EDT Thu Apr 30 2020 .SYNOPSIS... A cold front and associated band of heavy showers and storms will cross the region this morning, followed by patchy lighter showers this afternoon. A secondary cold front will move through the region tonight, as an upper level low tracks over the area through Friday. High pressure will build over the Southeast states over the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 1015 AM Thursday... Just a few timing tweaks needed to the forecast this morning. The primary band of heavy showers (largely lightning-free in the last several hours, according to ground networks and GOES GLM data) associated with the main cold front is slowly plodding through the Coastal Plain, generating widespread rates of one-third to one-half inch an hour and a few totals near an inch per hour. A nearly solid area of trailing moderate stratiform rain extends back over pretty much the entire CWA, although rates lighten up considerably over the far W fringe. The strong/gusty SSE winds of earlier this morning have decreased and shifted to a WNW or variable direction over the entire area. But as a secondary trough swings through late today with surface winds backing a bit to SW, we should still see quite a bit of cloudiness through the rest of the day. And with falling heights aloft as the mid level low over S MI wobbles E with its associated trough axis slowly approaching NC, the threat of a few showers will hold this afternoon, after a brief relative respite. Will keep pops no greater than chance later today. Temps should rebound a bit but stay on the cool side, with highs in the mid 60s to near 70, although more extensive cloudiness may necessitate knocking these highs down a degree or two more. -GIH Earlier discussion from 315 AM: A strong line of showers associated with a cold front is currently moving across central North Carolina. Have been a bit surprised by the general lack of lightning across North Carolina, except for an isolated cell around midnight. On a more regional scale, the primary area of lightning is with a second line of showers that has formed ahead of the cold front itself. While there is still certainly enough moisture present to produce moderate to heavy rain along the front itself, perhaps this line across eastern South Carolina is robbing some of the energy/instability from reaching the front in North Carolina. Over the last 6 hours, the timing of the front has slowed down slightly. However, the line of showers is still expected to reach the Triangle between 6-8am, Fayetteville between 8-9am, and Rocky Mount between 10am-12pm. The region remains under a marginal threat for both severe weather and flash flooding. The line is producing rainfall rates up to an inch an hour, and with the slow movement of the line, most places should pick up at least an inch of rain between the line itself and the stratiform rain behind the line. However, 1 hr flash flood guidance shows 2 to 3 inches of rain to be necessary for flash flooding, and those rainfall rates will be very hard to come by. In addition, while there is only a small amount of instability for the showers to work with, winds are very strong just one or two thousand feet above the ground, and even if the line doesn't produce any thunderstorms, even a shower could still mix some stronger winds to the surface. The synoptic winds have been 25- 35 mph, and stronger gusts are certainly possible along the front itself. The line of heavier showers should be pushing east of I-95 by early afternoon, with a few hours of stratiform rain expected behind the front itself. The high-resolution model guidance has come in several degrees colder than the synoptic models, and brought down highs about 5 degrees, with most locations remaining in the 60s. While conditions should briefly dry out behind the stratiform rain, a secondary cold front moving through after midnight could spark some additional showers. Overnight lows will remain mild, with everywhere outside the Triad remaining in the 50s. && .SHORT TERM /FRIDAY AND FRIDAY NIGHT/... As of 315 AM Thursday... An upper low will continue to move southeast over the Mid-Atlantic states Friday, and additional light scattered showers will be possible during the daytime hours. With the movement of the upper low and cloud cover persisting, highs will remain in the 60s, with lows falling into the upper 40s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 135 AM Thursday... In the wake of the departing upper low, Saturday and Sunday should see broad longwave ridging across much of the southeastern CONUS. At the surface, a ridge will build overhead on Saturday and move offshore on Sunday as a cold front approaches from the Ohio Valley. This will result in dry weather and above normal temperatures across the area. Saturday's highs should top out in the mid to upper 70s, whereas Sunday will see highs in the lower 80s along the VA/NC border, with mid (even upper) 80s farther south. Records on Sunday are generally in the low to mid 90s and those should remain intact, but these are certainly the warmest temps we've had since early April. The aforementioned front should arrive Sunday evening/Monday morning, although these are differences in the deterministic solutions with respect to how much precip actually makes it across the mountains and into central NC. GEFS plumes are indicative of a few hundredths of an inch of precip, this is somewhat in line with the NBM forecast for late Sunday night as well as the previous forecast and no major changes were made. From Monday onward, the area will reside in a relatively unsettled pattern as a series of fast moving shortwave troughs within the upper level northwesterly flow sweep through the area. Wednesday looks to be the best chance of precip returning to the region as a larger upper low dives southward from the Great Lakes. Timing precip with this low is a bit of a challenge at this lead time but highest PoPs are drawn in late Tuesday night into Wednesday afternoon, with some drying expected afterward. As for temps, look for things to moderate a bit by mid week although there could be quite a gradient on Wednesday with the possibility of a stalled front setting up. Post frontal rain-cooled air along the VA/NC border could knock highs into the mid 60s whereas highs in the warm sector could remain in the mid to upper 70s. && .AVIATION /11Z THURSDAY THROUGH MONDAY/... As of 700 AM Thursday... The cold front and associated line of heavy showers have already moved through the Triad, with some light rain and MVFR conditions observed. By mid morning rain will end and conditions will rise to VFR. As of 11Z, the line of showers was near RDU and FAY, and should approach RWI around 13Z. While there has been some isolated lightning across southern Northern Carolina, no lightning has been observed within two counties of RDU, and have removed thunder from that TAF. There has been enough lightning around FAY to keep in a brief tempo group there, and there may be more instability present due to daytime heating around RWI to allow thunder there. Surprisingly, gusts along the line of showers have not been much different from the synoptic wind gusts, peaking around 30 kt. While LLWS has not been included in any TAFs because of a lack of directional shear and that TAFs along and east of the line include wind gusts, still cannot rule out a possible stronger gust along the line. Immediately along the line, visibilities drop to IFR values, but ceilings have not dropped as much as expected. If anything, the TAFs may be too pessimistic in keeping IFR ceilings for several hours. Ceiling restrictions may linger for a few hours after rain ends before rising back to VFR heights. Some scattered showers are possible late this afternoon into tonight, but no cig/vis restrictions are expected with those showers. Outlook: A secondary cold front will bring a chance for scattered showers into Friday and present another chance for restrictions. By Friday night high pressure will move in for the weekend. The next chance of showers and restrictions should enter the region Sunday night and Monday morning with a cold front. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Hartfield/Green SHORT TERM...Green LONG TERM...Leins AVIATION...Green
Hazardous weather outlook, Apr 30, 11:12 AM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 1112 AM EDT Thu Apr 30 2020 NCZ007>011-021>028-038>043-073>078-083>086-088-089-011030- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 1112 AM EDT Thu Apr 30 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 30, 6:47 AM EDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Raleigh NC
647 AM EDT Thu Apr 30 2020
NCZ026-027-041>043-077-078-088-089-301130-
Nash NC-Johnston NC-Franklin NC-Sampson NC-Harnett NC-Wake NC-
Wayne NC-Cumberland NC-Wilson NC-
647 AM EDT Thu Apr 30 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...SOUTHWESTERN
NASH...SAMPSON...EASTERN HARNETT...CUMBERLAND...SOUTHEASTERN WAKE...
SOUTHWESTERN WILSON...JOHNSTON AND SOUTH CENTRAL FRANKLIN COUNTIES
UNTIL 730 AM EDT...
At 646 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 6 miles southeast of Cary
to near St. Pauls. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Raleigh, Fayetteville, Cary, Goldsboro, Smithfield, Clinton,
Lillington, Wilson, Garner and Fuquay-Varina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3461 7831 3467 7832 3485 7850 3483 7890
3492 7897 3576 7880 3595 7821 3558 7781
3543 7783 3538 7780 3534 7782 3518 7783
3515 7789 3519 7802 3518 7807 3519 7816
3490 7815 3474 7820 3471 7811 3455 7825
TIME...MOT...LOC 1046Z 289DEG 21KT 3569 7875 3479 7901
LeinsSpecial weather statement, Apr 30, 7:15 AM EDT, 5 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
715 AM EDT Thu Apr 30 2020
NCZ010-011-026>028-041>043-078-089-301230-
Edgecombe NC-Nash NC-Johnston NC-Franklin NC-Sampson NC-Warren NC-
Wake NC-Halifax NC-Wayne NC-Wilson NC-
715 AM EDT Thu Apr 30 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NASH...
WARREN...SAMPSON...WESTERN EDGECOMBE...WESTERN HALIFAX...EAST CENTRAL
WAKE...WILSON...JOHNSTON AND FRANKLIN COUNTIES UNTIL 830 AM EDT...
At 714 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 8 miles northwest of
Norlina to near Zebulon to Jerome. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Smithfield, Clinton,
Nashville, Louisburg, Warrenton, Wilson and Clayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3654 7790 3651 7790 3643 7760 3567 7767
3557 7782 3518 7783 3515 7790 3519 7802
3519 7816 3490 7815 3474 7820 3471 7811
3456 7825 3499 7864 3509 7867 3525 7862
3533 7853 3538 7857 3631 7828 3655 7828
TIME...MOT...LOC 1114Z 250DEG 23KT 3655 7828 3581 7842 3486 7875
10Special weather statement, Apr 30, 8:43 AM EDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
843 AM EDT Thu Apr 30 2020
NCZ011-027-028-043-078-089-301400-
Edgecombe NC-Nash NC-Sampson NC-Halifax NC-Wayne NC-Wilson NC-
843 AM EDT Thu Apr 30 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...EASTERN NASH...
EASTERN SAMPSON...EDGECOMBE...HALIFAX AND WILSON COUNTIES UNTIL 1000
AM EDT...
At 843 AM EDT, National Weather Service Doppler radar was tracking a
line of strong thunderstorms along a line extending from near Barley
to 7 miles north of Harrells. Movement was northeast at 25 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Rocky Mount, Goldsboro, Roanoke Rapids, Tarboro, Nashville, Halifax,
Wilson, Mount Olive, Scotland Neck and Elm City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
outdoor objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3470 7837 3650 7783 3648 7765 3641 7755
3632 7757 3632 7744 3621 7738 3610 7723
3600 7741 3582 7735 3580 7747 3557 7782
3518 7783 3515 7789 3518 7812 3519 7816
3474 7820 3471 7811 3455 7825
TIME...MOT...LOC 1243Z 244DEG 20KT 3649 7776 3484 7819
GIHLocal storm report, Apr 30, 9:56 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
956 AM EDT THU APR 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM TSTM WND DMG 2 WSW SPRING HOPE 35.93N 78.13W
04/30/2020 NASH NC UTILITY COMPANY
TREES DOWN INTO POWER LINES.
&&
NPSpecial weather statement, Apr 30, 10:06 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1006 AM EDT Thu Apr 30 2020 NCZ011-027-028-042-043-078-088-089-301600- HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-WAYNE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF ROANOKE RAPIDS, ENFIELD, SCOTLAND NECK, NASHVILLE, SPRING HOPE, ROCKY MOUNT, TARBORO, PRINCEVILLE, SMITHFIELD, SELMA, CLAYTON, WILSON, GOLDSBORO, FAYETTEVILLE, SPRING LAKE, HOPE MILLS, CLINTON, AND ROSEBORO 1006 AM EDT Thu Apr 30 2020 ...Showers and embedded thunderstorms with locally heavy rain and wind gusts up to 40 mph will move northeast across the Coastal Plain and exit the area by 1200 PM... At 1000 AM, National Weather Service Doppler radar indicated a line of showers with embedded thunderstorms stretching from near Roanoke Rapids south to Rocky Mount to Goldsboro and south to Clinton. The line was moving slowly east with individual thunderstorms speeding northeast at 40 mph. Rainfall rates of 0.5 up to 1.0 inches per hour can be expected along with wind gusts up to 40 mph with the strongest storms. The heavy rain may lead to localized flooding with streams and creeks rising late this morning and into the afternoon. The heaviest rain and strongest wind gusts will diminish from west to east with just light to occasionally moderate rain expected after noon.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 1:23 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 82 min |
| Apr 30, 2:25 AM EDT | Special Weather Statement | RAH | Davidson, Guilford, Montgomery, Randolph, Stanly | 50 min |
| Apr 30, 4:24 AM EDT | Special Weather Statement | RAH | Alamance, Chatham, Lee, Moore, Orange, Person and 1 more | 66 min |
| Apr 30, 4:29 AM EDT | Areal Flood Advisory | RAH | Guilford, Randolph | 3 hr |
| Apr 30, 5:19 AM EDT | Special Weather Statement | RAH | Chatham, Hoke, Lee, Moore, Scotland | 56 min |
| Apr 30, 5:30 AM EDT | Special Weather Statement | RAH | Durham, Granville, Orange, Person, Wake | 60 min |
| Apr 30, 5:50 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson, Wake | 55 min |
| Apr 30, 6:04 AM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Granville, Orange, Wake | 3 hr |
| Apr 30, 6:27 AM EDT | Special Weather Statement | RAH | Granville, Vance | 63 min |
| Apr 30, 6:47 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson, Wake, Wayne | 43 min |
| Apr 30, 7:15 AM EDT | Special Weather Statement | RAH | Franklin, Halifax, Johnston, Nash, Sampson, Warren and 2 more | 75 min |
| Apr 30, 7:58 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Wayne, Wilson | 47 min |
| Apr 30, 8:43 AM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 3 hr |
| Apr 30, 8:43 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 77 min |
Nearby
River Flood Warnings in North Carolina, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.